# SDR DXTA200400239

- Difficulty date: February 9, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 2,202 hours, 1,383 cycles
- Engine: Allsn AE3007C
- Engine time: 2,202 hours, 1,383 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Bypassing
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE FUEL FILTER BYPASS L AMBER MESSAGE ILLUMINATED, REJECTED TAKEOFF.  REMOVED AND REPLACED FUEL FILTER AND O-RING, RAN ENGINE FOR OPS CHECK AND LEAK CHECK.  ALL WORK DONE IAW ROLLS ROYCE AE3007C MM CHAPTER 73-30-00.
